# SDR REXA2019010400020

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 2024T3040
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, CONNECTOR SUPPORT IS BENT AND CRACKED. REMOVED/REPLACED CONNECTOR SUPPORT ON AFT CARGO DOOR IAW SRM.
